RUS  ENG ЖУРНАЛЫ   ПЕРСОНАЛИИ   ОРГАНИЗАЦИИ   КОНФЕРЕНЦИИ   СЕМИНАРЫ   ВИДЕОТЕКА   ПАКЕТ AMSBIB
Общая информация
Последний выпуск
Архив

Поиск публикаций
Поиск ссылок

RSS
Последний выпуск
Текущие выпуски
Архивные выпуски
Что такое RSS



Theory Stoch. Process.:
Год:
Том:
Выпуск:
Страница:
Найти






Персональный вход:
Логин:
Пароль:
Запомнить пароль
Войти
Забыли пароль?
Регистрация


Theory Stoch. Process., 2010, том 16(32), выпуск 2, страницы 106–119 (Mi thsp79)  

On the asymptotics of moments of linear random recurrences

Alexander Marynych

Faculty of Cybernetics, T. Shevchenko National University of Kiev, 01033 Kiev, Ukraine

Аннотация: We propose a new method of analyzing the asymptotics of moments of certain linear random recurrences which is based on the technique of iterative functions. By using the method, we show that the moments of the number of collisions and the absorption time in the Poisson–Dirichlet coalescent behave like the powers of the "log star" function which grows slower than any iteration of the logarithm, and thereby we prove a weak law of large numbers. Finally, we discuss merits and limitations of the method and give several examples related to beta coalescents, recursive algorithms, and random trees.

Ключевые слова: Moments, Poisson–Dirichlet coalescent, linear recurrence.

Полный текст: PDF файл (217 kB)
Список литературы: PDF файл   HTML файл

Реферативные базы данных:
Тип публикации: Статья
MSC: Primary 60F05; Secondary 60C05
Язык публикации: английский

Образец цитирования: Alexander Marynych, “On the asymptotics of moments of linear random recurrences”, Theory Stoch. Process., 16(32):2 (2010), 106–119

Цитирование в формате AMSBIB
\RBibitem{Mar10}
\by Alexander Marynych
\paper On the asymptotics of moments of linear random recurrences
\jour Theory Stoch. Process.
\yr 2010
\vol 16(32)
\issue 2
\pages 106--119
\mathnet{http://mi.mathnet.ru/thsp79}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2779988}
\zmath{https://zbmath.org/?q=an:1249.60032}


Образцы ссылок на эту страницу:
  • http://mi.mathnet.ru/thsp79
  • http://mi.mathnet.ru/rus/thsp/v16/i2/p106

    ОТПРАВИТЬ: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Theory of Stochastic Processes
    Просмотров:
    Эта страница:56
    Полный текст:29
    Литература:7
     
    Обратная связь:
     Пользовательское соглашение  Регистрация  Логотипы © Математический институт им. В. А. Стеклова РАН, 2020